advertisement
Question
Posted by: KB | 2010/05/20

Antibiotic and Pill ??

I''ve been on antibiotics this month and I know it throws your pill out. I''m 5 days into my new pack pill and have not started yet. Can the antibiotics take it away completely for that month? I''m very irregular after my 2nd child. I don''t want another baby, so I hope it''s not that. What can it be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Antibiotics can interfere with the efficacy of the Pill so you should do a pregnancy test if you are late.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/05/23

Antibiotics can interfere with the efficacy of the Pill so you should do a pregnancy test if you are late.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement